Burning in urine

It's been three weeks my father is complaining about burning in urine. His Dr. prescribed him medicine which is for bacterial infection. He has completed the dosage, but it didnt cured fully. Is it due to the sideeffects of his medicine?Cranberry extract soothes him but the effect is not long lasting. We will go for the check up again, but please if anyone knows any thing about it then help us. I am afraid if it's linked with worsenig of livee problem.

2 Replies

  • Hi Zabohra, I'm sorry your father is having to go through this. You are so kind to be looking after him! Sometimes urinary tract infections are not completely cured with one round of antibiotics. Sometimes people need to take another course of antibiotics or switch to different kind of antibiotic. The doctor should be able to advise you further.

    When the body is already stressed with liver problems, it is harder to fight off infections and he just probably needs a little help getting rid of the germs by taking the antibiotics. I hope he feels better soon!

  • Chynablue is right, it may take further courses of a different antibiotic.

You may also like...